# SDR ASAA2014101009334

- Difficulty date: October 10, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 27,334 hours, 8,186 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN PRIMARY TEMP INOPERATIVE.  ACFT GROUNDED.   ACCOMPLISHED STEP 1 OF TSR. NO FAULTS FOUND. ACCOMPLISHED STEP 2, AND FOUND .06 MEG. ON WIRE 0330-2012-24R. REMOVED E3-3 RACK AND FOUND WIRES 0330-2012-24R IAW MMWD 21-61-14, AND WIRE 0330-2008-24B IAW MMWD 21-61-13 CHAFED TO RACK STRUCTURE. REPLACED WIRES. BITE CHECK OF ZONE TEMP CONTROLLERS SHOWS NO FAULTS. ALL OPS NML IAW MM 21-61-20,21-61-00, WDM 21-61-14, 21-61-13, SWPM 21-71-00, 21-00-14, 21-00-13.
